MathSciNet Relay Station
MathSciNet bibliographic data
MR1456243 14D20 (14F05)
Laszlo, Yves; Sorger, Christoph The line bundles on the moduli of parabolic $G$-bundles over curves and their sections. Ann. Sci. École Norm. Sup. (4) 30 (1997), no. 4, 499–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement